# SDR AALA202507063343

- Difficulty date: July 4, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 67,502 hours, 40,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA FLASHLIGHT AT AIRCRAFT AFT LEFT INOP. MIANTENANCE REPLACED FLASHLIGHT BATTERY,
